Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Generalized wavelet decompositions of bivariate functions
HTML articles powered by AMS MathViewer

by Charles K. Chui and Xin Li PDF
Proc. Amer. Math. Soc. 121 (1994), 125-131 Request permission

Abstract:

The objective of this paper is to introduce an integral transform of wavelet-type on ${L^2}({R^2})$ that can be applied to decompose the space ${L^2}({R^2})$ into a direct sum of subspaces, each of which is identified as ${L^2}(R)$. Projections from ${L^2}({R^2})$ onto these subspaces are also discussed. Moreover, wavelet expansions for functions in ${L^2}({R^2})$ are derived in terms of wavelet bases of ${L^2}(R)$.
References
  • Charles K. Chui, An introduction to wavelets, Wavelet Analysis and its Applications, vol. 1, Academic Press, Inc., Boston, MA, 1992. MR 1150048
  • Ingrid Daubechies, Ten lectures on wavelets, CBMS-NSF Regional Conference Series in Applied Mathematics, vol. 61, Society for Industrial and Applied Mathematics (SIAM), Philadelphia, PA, 1992. MR 1162107, DOI 10.1137/1.9781611970104
  • A. Grossmann and J. Morlet, Decomposition of Hardy functions into square integrable wavelets of constant shape, SIAM J. Math. Anal. 15 (1984), no. 4, 723–736. MR 747432, DOI 10.1137/0515056
  • Christopher E. Heil and David F. Walnut, Continuous and discrete wavelet transforms, SIAM Rev. 31 (1989), no. 4, 628–666. MR 1025485, DOI 10.1137/1031129
  • Q. Jiang and L. Peng, Wavelet transform and Ha-plitz operators, Research Report no. 5, Inst. Math. and Dept. of Math., Peking Univ., 1991.
  • Thierry Paul, Functions analytic on the half-plane as quantum mechanical states, J. Math. Phys. 25 (1984), no. 11, 3252–3263. MR 761848, DOI 10.1063/1.526072
  • J. Zak, Finite translations in solid state physics, Phys. Rev. Lett. 19 (1967), 1385-1397.
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42C15, 44A15
  • Retrieve articles in all journals with MSC: 42C15, 44A15
Additional Information
  • © Copyright 1994 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 121 (1994), 125-131
  • MSC: Primary 42C15; Secondary 44A15
  • DOI: https://doi.org/10.1090/S0002-9939-1994-1182698-3
  • MathSciNet review: 1182698